MathSciNet Relay Station
MathSciNet bibliographic data
MR306590 (46 #5712) 34A20 (34C10)
Schwarz, Binyamin Curves on the unit sphere and disconjugacy of differential systems. J. Math. Anal. Appl. 39 (1972), 75–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement